Positively invariant regions for strongly coupled reaction-diffusion systems with a balance law

Hendrik J. Kuiper

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)340-350
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume249
Issue number2
StatePublished - Sep 15 2000

Fingerprint

Invariant Region
Balance Laws
Reaction-diffusion System
Coupled System

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Positively invariant regions for strongly coupled reaction-diffusion systems with a balance law. / Kuiper, Hendrik J.

In: Journal of Mathematical Analysis and Applications, Vol. 249, No. 2, 15.09.2000, p. 340-350.

Research output: Contribution to journalArticle

@article{463107d2dae24858abe3c48746508098,
title = "Positively invariant regions for strongly coupled reaction-diffusion systems with a balance law",
author = "Kuiper, {Hendrik J.}",
year = "2000",
month = "9",
day = "15",
language = "English (US)",
volume = "249",
pages = "340--350",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Positively invariant regions for strongly coupled reaction-diffusion systems with a balance law

AU - Kuiper, Hendrik J.

PY - 2000/9/15

Y1 - 2000/9/15

UR - http://www.scopus.com/inward/record.url?scp=0034664334&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034664334&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034664334

VL - 249

SP - 340

EP - 350

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -